On exceptional sets at the boundary for subharmonic functions

Björn E. J. Dahlberg Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332467

Arkiv for Matematik, 15, (1), 305-312, 1977.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:01 uploaded by arkivadmin ] [ 103 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{björn1977on,
  title={On exceptional sets at the boundary for subharmonic functions},
  author={Björn E. J. Dahlberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501813112276},
  booktitle={Arkiv for Matematik},
  volume={15},
  number={1},
  pages={305-312},
  year={1977},
}
Björn E. J. Dahlberg. On exceptional sets at the boundary for subharmonic functions. 1977. Vol. 15. In Arkiv for Matematik. pp.305-312. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203501813112276.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved